| Model Number |
FIBERLOCK SUSPENSION SYSTEM |
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Insufficient Information (4580)
| Date of Event |
12/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 12/29/2022, it was reported by a sales representative via sems that a ar-8988-cp fiberlock suspension systems needle tip broke off.This occurred during a case when the needle broke off inside the patient, the needle could not be retrieved.A x-ray was taken and did not show the needle.No additional information provided.Additional information requested.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: d9, g3, h6.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, the complaint allegation is not confirmed without the device being returned or any photos provided.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.